# SDR DXTA2024100100691

- Difficulty date: September 28, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N579QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605773
- Aircraft time: 13,993 hours, 10,731 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT 40000 HEARD LOUD BOOM ALONG WITH A RUSH OF AIR. CABIN DESCENT RATE WENT TO 1700. RAN QRC AND DESCENDED TO 10000. DURING DESCENT RATE DECREASED.  COMPLIED WITH THE FOLLOWING OPS CHECKS, PRESSURIZE AIRPLANE WITH APU. OUTFLOW VALVES OPENED AT 9.2. SECONDARY OUTFLOW VALVE STUCK OPEN TWICE, WORKED ONCE FREED. COMPLIED WITH MAX DELTA P CHECK. PRIMARY OPEN AT 9.5, SECONDARY OPEN AT 9.6, OPS CHECK PASS. COMPLIED WITH OUTFLOW VALVE CABIN ALTITUDE LIMITER VALVE FUNCTIONAL CHECK OF SECONDARY OUTFLOW VALVE OPS CHECK GOOD. ALL WORK DONE IAW MM 21-30-00.  COMPLIED WITH OPS CHECK OF PRIMARY OUTFLOW VALVE LIMITER VALVE FUNCTIONAL CHECK. OPS CHECK GOOD. ALL WORK DONE IAW MM 21-30-00. 2024-10-05
